Strong and classical solutions of the Hopf equation---an example of functional derivative equation of second order

Inoue, Atsushi . Tohoku Mathematical Journal 1987. 39 (1) :115-144

Locate this article in:

Bibtex

@article{CIS-405116,
  Author = {Inoue, Atsushi},
  Title = {Strong and classical solutions of the Hopf equation---an example of functional derivative equation of second order},
  Journal = {Tohoku Mathematical Journal},
  Volume = {39},
  Number = {1},
  Year = {1987},
  Pages = {115--144},
  Keywords = {}
}

Similar articles